# SDR SWAA2022082232680

- Difficulty date: July 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL25 WL155. / [01] REMOVED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL25 WL155 IAW SRM 51-40-02;[02] LOCATED AND DRILLED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL25 WL155. IAW SRM 51-40-05 AND DWG 143A7505 REV:B;OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2. OKAY TO INSTALL NEW ATTACH ANGLE GIVEN.;[04] INSTALLED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL25 WL155 IAW SRM 51-40-02 AND DWG 143A7505 REV:B;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
